# SDR RJEF20160422001

- Difficulty date: April 19, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 35,875 hours, 16,496 cycles
- Engine: Iae V2527EA5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 837202
- Condition: Faulty
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING LANDING PROCEDURES, THE FLAPS BECAME JAMMED, THE PILOT ASKED FOR THE ACTIVATION OF THE EMERGENCY PROTOCOL AND LANDED WITHOUT INCIDENT IN THAT CONFIGURATION.  ONCE THE ACFT ARRIVED TO THE GATE THE PILOT REPORTED:  LANDING WITH FLAPS JAMMED BETWEEN 0 AND 1", MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IAW TSM 27-54-00-810-830-A,  REPLACED THE PROXIMITY SENSOR 38CV IAW AMM 27-51-04, PB401, PERFORMED TEST OF THE FLAPS INTERCONECTION AND FAILURE DETECTION SYS IAW AMM 27-51-00-710-002 WITH NORMAL RESULTS. ADDITIONALLY THE PILOT REPORTED: "TEMPERATURE REGULATION IN COCKPIT INOPERATIVE. COCKPIT TEMP GETS TOO HOT, HAD TO TURN OFF HOT AIR PB SEVERAL TIMES DURING FLIGHT" FOR THAT PIREP MAINTENANCE PERSONNEL PERFORMED TEST TO THE CABIN TEMPERATURE CONTROLLER FOLLOWING GUIDELINES OF TSM 21-63-00-810-855-A AND AMM 21-63-00-710-004 WITH NORMAL RESULTS, NO FURTHER ACTION REQUIRED. "EGT INDICATION ON ENGINE 1 REMAINS DISPLAYED AFTER 5 MINUTES ON ENGINE SHUTDOWN" FOR THAT PIREP MAINTENANCE PERSONNEL PERFORMED TEST TO THE EIU, ENGINE INTERFACE UNIT, FOLLOWING GUIDELINES OF TSM 73-25-00-810-803-A AND AMM 73-25-34-710-042 WITH NORMAL RESULTS, NO FURTHER ACTION REQUIRED.  AFTER THE MAINTENANCE ACTION THE ACFT WAS RETURNED TO SERVICE.
